# SDR AU980446

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Fwd Entry
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD ENTRY DOOR INCORRECTLY CLOSED DUE TO DOOR ALIGNMENT MARKS BEING WORN OFF.
